# SDR SWI2024022000132

- Difficulty date: December 8, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Damaged
- Location: Bs 1000 Lbl 21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS 1000.00 LBL 21 HAS PITTING AS MARKED   (C-CHECK RO 2/19/2024)   INSTALLED NEW SECTION FLOOR BEAM AT LBL 27.00 FS 1000.00 TO FS 1051.00 REF CRJ700 SRM 53-00-41-201-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED
